U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

can drugs for high blood pressure lead to ischemia?

1 doctor answer1 doctor weighed in
Dr. Derrick Lonsdale
Preventive Medicine 73 years experience
Depends: Some drugs affect the autonomic (automatic) nervous system and it is theoretically possible to ifluence the micro circulation. Geneally speaking ----no.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 32-year-old member asked:

Please tell me can drugs for high blood pressure cause ischemia?

1 doctor answer3 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Very rare: Only rarely. Hydralazine, nifedipine, and minoxidil - if given without a beta blocker - can cause reflex tachycardia which, in a marginally compensated person, could result in ischemia. It doesn't happen often.

Related questions

A 27-year-old member asked:
2 doctor answers3 doctors weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 34-year-old male asked about a 69-year-old female:
2 doctor answers6 doctors weighed in
A 42-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 3, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.